# SDR MYWA201204130042

- Difficulty date: April 10, 2012
- Submitted: April 13, 2012
- Operation: Air carrier
- Aircraft: N752MA
- Make and model: Boeing 737-48E
- Aircraft serial: 28198
- Aircraft time: 26,171 hours, 24,780 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Modulating Valve
- Condition: Failed
- Location: Cabin Temp
- Stage of operation: CL
- How discovered: O
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

CANNOT CONTROL CABIN TEMP ON CLIMB WITH BOTH FWD & AFT CONTROLS IN FULL HOT, SUPPLY DUCT SHOWED 14 + 17C RESPECTIVELY.  CABIN VERY COLD.  TROUBLESHOT CONTROL CABIN TEMP SYSTEM IAW MM 21-61-00 AND FOUND TRIM AIR MODULATING VALVE AT FAULT.  REMOVED AND REPLACED CONT CABIN TRIM AIR MODULATING VALVE IAW MM 21-61-95, OPS CHECKED NORMAL.
